Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    From Hero to Zero in 24 hrs flat
    avatar
    jmpoet posted:
    My Zen mood from Friday and Saturday has evaporated. I am in a very anxious state, had to go back on the Xanax. Feel like everything good is hidden from me again. Fiance' and I talked about getting me inpatient, I decided yes and called them up, they have NO beds. So, I have to try to make it at home while a bed opens up. It will be very difficult on Monday, when my fiance' is at work and I'm all alone here. Hopefully a bed will open up on Monday.

    Has anyone else experienced such a sudden mood shift? I feel like I'm certifiably crazy here.
    Reply
     
    avatar
    tryforever responded:
    I experience this at times. Isn't it odd when you feel one thing then it changes so quickly. I hope you get into a bed and start feeling better soon.

    L


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.